Tongjiang YAN


The Crosscorrelation of Binary Interleaved Sequences of Period 4N
Tongjiang YAN Ruixia YUAN Xiao MA 
Publication:   
Publication Date: 2017/11/01
Vol. E100-A  No. 11  pp. 2513-2517
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
interleaved sequencecrosscorrelationstream cipher
 Summary | Full Text:PDF(248.5KB)

An Improved Independence Test Method for the Convolutional Multicast Algorithm
Xubo ZHAO Xiaoping LI Tongjiang YAN 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 2044-2047
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
cyclic networkconvolutional multicastlinear independence test vector
 Summary | Full Text:PDF(90.8KB)

A Secure RFID Application Revocation Scheme for IoT
Kai FAN Zhao DU Yuanyuan GONG Yue WANG Tongjiang YAN Hui LI Yintang YANG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2016/08/01
Vol. E99-D  No. 8  pp. 2027-2035
Type of Manuscript:  Special Section PAPER (Special Section on Security, Privacy and Anonymity of Internet of Things)
Category: 
Keyword: 
RFIDauthenticationrevocationsecurityIoT
 Summary | Full Text:PDF(612KB)

Multi-Rate Representation of Generalized Cyclotomic Sequences of Any Odd Period
Chuan LV Tongjiang YAN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/11/01
Vol. E98-A  No. 11  pp. 2301-2306
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenced-residue sequencelinear complexity
 Summary | Full Text:PDF(754.9KB)

Autocorrelation of Modified Legendre-Sidelnikov Sequences
Tongjiang YAN Huadong LIU Yuhua SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/02/01
Vol. E98-A  No. 2  pp. 771-775
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherLegendre-Sidelnikov sequenceautocorrelation
 Summary | Full Text:PDF(90.2KB)

Autocorrelation Values of Generalized Cyclotomic Sequences of Order Six
Chun-e ZHAO Wenping MA Tongjiang YAN Yuhua SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/10/01
Vol. E96-A  No. 10  pp. 2045-2048
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cyclotomic sequencesautocorrelationlinear complexity
 Summary | Full Text:PDF(85.3KB)

Some Notes on the Generalized Cyclotomic Binary Sequences of Length 2pm and pm
Tongjiang YAN Xiaoping LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/10/01
Vol. E96-A  No. 10  pp. 2049-2051
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherlinear complexityerror linear complexitycyclotomic sequencestuple distribution
 Summary | Full Text:PDF(78.6KB)

The Linear Complexity of a Class of Binary Sequences with Three-Level Autocorrelation
Yuhua SUN Tongjiang YAN Hui LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/07/01
Vol. E96-A  No. 7  pp. 1586-1592
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
binary sequenceautocorrelationlinear complexity
 Summary | Full Text:PDF(689.9KB)

Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/05/01
Vol. E96-A  No. 5  pp. 1001-1005
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitystream ciphersminimal polynomial
 Summary | Full Text:PDF(97.1KB)

Linear Complexity of Binary Whiteman Generalized Cyclotomic Sequences of Order 4
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1  pp. 363-366
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitycryptographyminimal polynomial
 Summary | Full Text:PDF(84.2KB)

Computing the k-Error Linear Complexity of q-Ary Sequences with Period 2pn
Zhihua NIU Zhe LI Zhixiong CHEN Tongjiang YAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/09/01
Vol. E95-A  No. 9  pp. 1637-1641
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherperiodic sequencelinear complexityk-error linear complexitygenetic algorithm
 Summary | Full Text:PDF(213.6KB)

Construction of d-Form Sequences with Ideal Autocorrelation
Tongjiang YAN Xiaoni DU Yuhua SUN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/08/01
Vol. E94-A  No. 8  pp. 1696-1700
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
stream ciphersequencesd-form functionsdifference-balanced
 Summary | Full Text:PDF(327.2KB)

Autocorrelation and Linear Complexity of the New Generalized Cyclotomic Sequences
Tongjiang YAN Rong SUN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/04/01
Vol. E90-A  No. 4  pp. 857-864
Type of Manuscript:  PAPER
Category: Information Security
Keyword: 
stream cipherssequencescyclotomylinear complexityautocorrelation
 Summary | Full Text:PDF(204KB)